So I had a doctors appt yesterday and was given some novocain and didn't like the way I felt immediatley following the drug. I got really hot, i felt like i was going to pass out, got nasuaed and ended up with a headache. could this be an allergic reaction to novocain, or is it normal
It is unclear from the information that you provided here, if this was an allergic reaction. Have you had any history of allergies, to drugs or other substances? if yes, to Novocaine in the past?
The feeling of "really hot" and then the feeling of passing out , with nausea is most probably due to the hypotension caused by novocaine administration. Nevertheless, how do you feel now? Has the headache decreased? Headaches is also a known effect of spinal anesthesia of any type.
You may talk to your doctor in case these symptoms return. Also please remember that you must tell your doctor about such events when you go for anesthesia in the future.
Hope this helped. Let us know if you have any other queries.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.